# SDR LR7A05199

- Difficulty date: November 29, 2005
- Submitted: December 3, 2005
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 36,759 hours, 22,150 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 3632072L
- Condition: Cracked
- Location: Bs 1012
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK PER HB5302, FOUND LT AFT FUSELAGE BULKHEAD OUTBOARD CAP CRACKED AT FS1012, WL270, LBL63.  REPLACED OUTBOARD CAP IAW SMP583 CH 51-60 AND 51-70, NR 2068.
